# SDR IPXA2015040787835

- Difficulty date: March 10, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 14,211 hours, 9,900 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185N30022
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, RT HORIZONTAL STABILIZER UPPER SURFACE DENT AT 152" FROM STABILIZER ROOT AND 9" FROM STABILIZER FRONT SPAR AS MARKED.  REPAIRED STAB.  PANEL WITH METAL HOTBOND REPAIR IAW SRM 51-70-10, REPAIR 4 & 51-70-10-2R GENERAL.
